# SDR SWAA2018012919387

- Difficulty date: November 30, 2017
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 36,524 hours, 17,282 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Fitting
- Part number: 141A651620
- Part serial: 002380
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HANDLE CASTING SUPPORT FITTING CRACKED.  R&R DOOR PER AMM.
